# SDR ASAA2015012610437

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,771 hours, 1,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Ram Air Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR ILLUMINATED DURING CRUISE FLIGHT.  ACFT GROUNDED.  PERFORMED A GVI RAM INLET, NORMAL NO FOD IN INLET.  ACCOMPLISHED FIM TASK 21-51, TASK 803 BOTH INLET OPERATES NORMAL.  NO HISTORY IN LAST 30 DAYS.
